# SDR ASAA2024040449264

- Difficulty date: April 4, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64304
- Aircraft time: 18,787 hours, 5,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION STA 500E HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORRSION FROM L/H TRANSITION DETERMINED 500E TO 500I TO BE WITHIN LIMITS AND RESTORED FINISH IAW B737-900ER SRM 53-00-53-1A-2 DETERMINED 500I TO 500L OUT OF LIMITS AND REPAIRED IAW B737-900ER SRM 53-00-53-2R-5W= 3 O= .040 R= .034 L= 20 D= .006.
